# SDR SWIA202002048212

- Difficulty date: January 16, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N138SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000466
- Aircraft time: 14,539 hours, 7,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Plate
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LH SPLICE PLATE BETWEEN FR 87-88   (C-CHECK) RO 2/02/2020   REMOVED AND REPLACED LH SPLICE PLATE BETWEEN FR 87-88  DUE TO100 PERCENT MATERIAL LOSS REF SRM.
